Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Critical Care
Volume 2016, Article ID 7389087, 6 pages
http://dx.doi.org/10.1155/2016/7389087
Case Report

Acute Warfarin Toxicity as Initial Manifestation of Metastatic Liver Disease

1Division of Pulmonary and Critical Care Medicine, Bronx Lebanon Hospital Center, Bronx, NY 10457, USA
2Department of Internal Medicine, Bronx Lebanon Hospital Center, Bronx, NY 10457, USA
3Department of Pathology and Histology, Bronx Lebanon Hospital Center, Bronx, NY 10457, USA

Received 13 November 2015; Revised 10 February 2016; Accepted 11 February 2016

Academic Editor: Chiara Lazzeri

Copyright © 2016 Varalaxmi Bhavani Nannaka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Varalaxmi Bhavani Nannaka, Nihar Jani, Masooma Niazi, and Dmitry Lvovsky, “Acute Warfarin Toxicity as Initial Manifestation of Metastatic Liver Disease,” Case Reports in Critical Care, vol. 2016, Article ID 7389087, 6 pages, 2016. https://doi.org/10.1155/2016/7389087.